zbMATH — the first resource for mathematics

Hereditarily closure-preserving collections and metrization. (English) Zbl 0307.54030

54E35 Metric spaces, metrizability
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
Full Text: DOI
[1] Jack G. Ceder, Some generalizations of metric spaces, Pacific J. Math. 11 (1961), 105 – 125. · Zbl 0103.39101
[2] I. Juhász, Cardinal functions in topology, Mathematisch Centrum, Amsterdam, 1971. In collaboration with A. Verbeek and N. S. Kroonenberg; Mathematical Centre Tracts, No. 34. · Zbl 0224.54004
[3] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. · Zbl 0066.16604
[4] Jun-iti Nagata, On a necessary and sufficient condition of metrizability, J. Inst. Polytech. Osaka City Univ. Ser. A. Math. 1 (1950), 93 – 100. · Zbl 0041.09801
[5] Yu. Smirnov, A necessary and sufficient condition for metrizability of a topological space, Doklady Akad. Nauk SSSR (N.S.) 77 (1951), 197 – 200 (Russian). · Zbl 0042.16801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.